# SDR AALA20180121008

- Difficulty date: January 20, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,615 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 101274
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT CABIN AISLE LT AND RT OVERHEAD CEILING MASTER CALL LIGHT/EXIT SIGN INOPERABLE. DOOR 4R FIVE EACH EXIT SIGN AND 1 CEILING LIGHT INOP AND 1 EMERGENCY LIGHT EXIT SIGN  AT LAV 4F-L AND DOOR 4L INOPERABLE. REPLACED EMERGENCY POWER SUPPLY M33408 PER AMM 33-51-06-960-803. TEST OK.
